BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.33, no.2, pp.205-210, 2010 (SCI-Expanded)
Article / Article
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Bursa Uludag University Affiliated:
Let lambda = root D where D is a square free integer such that D = m(2)+1 for m = 1,3, 4, 5,..., or D = n(2) - 1 form = 2, 3, 4, 5,.... Also, let H(lambda) be the Hecke group associated to A. In this paper, we show that the units in H(lambda) are infinite pure periodic lambda-continued fraction for a certain set of integer D, and hence can not be cusp points.